# SDR ASAA2016090417909

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,603 hours, 9,024 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CDU'S BLANKED OUT SHORTLY AFTER LANDING.  FMC DATA TOOK A COUPLE MINUTES TO REBOOT.  NO CHANGE IN POWER SOURCE CAUSED THIS DISRUPTION.  ACFT GROUNDED.  PERFORMED OPERATIONAL TEST OF FMC IAW AMM 34-61-00. OPS GOOD.
